Delivery- £2.99 great value.
Save up to 90% off retail prices.
Call our Pharmacist on 01270 768691.
3 packs of 28 tablets, each pack contains 28 tablets of Chlorphenamine maleate 4mg.
Chlorphenamine is an anti-histamine used for the treatment of symptoms relating to allergies and allergic reactions.
This medicine can be taken by adults and children aged 6 years and over.
Do not take:
Consult our pharmacist in the following circumstances:
This medicine may cause drowsiness. You should not drive or operate machinery until you are sure you are not affected. Do not drink alcohol (wine, beer, spirits) whilst taking this medicine.
If you take other medicines, please call our pharmacist to discuss any possible interaction(s), especialy if you take other medicines for allergies, cold/flu, sleeping,anxiety,depression of epilepsy.
Adults and children over 12 years: One tablet every four to six hours. Don’t take more than 6 tablets in 24 hours.
Children of 6 - 11 years: Half a tablet every four to six hours. Don’t give more than 6 half tablets in 24 hours.
Please check the appropriate dose with your GP, if you are elderly.
This information is provided for your reference only and it is not to be relied upon on its own as instructions for use of this medication. It is not a replacement for and should only be used in conjunction with full consultation with a licensed healthcare professional, the information provided by your pharmacist and the manufacturer of the medication. It may not contain all the available information you require and cannot substitute professional medical care, nor does it take into account all individual circumstances. Other than liability for death or personal injury arising out of our negligence, we shall not be held responsible or liable for any claims or damages arising from the use or misuse of the information contained herein, its contents or omissions, or otherwise.